Sep 4, 2009
As always, thanks for all your answers and help over the years. In a nutshell..I started Truvada/Viramune in March 09. By June 09 I was undectable and my T cells were up 287 (22%) At that time my ALT/AST were fine.
My follow up today I was undetectable and T cells were up to 323, lipids were perfects, but my ALT/AST were 56/68. My doctor said it could be the viramune. I also started Lipitor in June so I'm not sure what is causing this rise in ALT/AST. How long after beginning meds would a rise in liver function show up? Could intense exercise or high protein cause a rise? I did use Tylenol for a few days (4 days prior to the blood draw)
Other than that, the meds are working and I feel awesome with no other side effects. I dont' want to have to start a new regimen.
Response from Dr. Henry
Those are quite modest transaminase elevations so would simply continue to monitor and report any new symptoms to your HIV doc. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Are The Chances Of Getting AIDS From Sex With A Prostitute?
- Blisters After Anal Sex Top Sign Of HIV AIDS
- Diarrhea After Eating Sperm Worried I Have HIV
- Flu Symptoms After Touching Dried Blood Worried I Have HIV
- Sinus Infection After Sex With Hooker Condom Broke Worried I Have HIV
- Tingling In Fingers After Touching Vaginal Secretions Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.